| Model Number |
CNA0T0 |
| Medical Device Problem Code |
Defective Device (2588)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/03/2022
Type of Reportable Event
Malfunction
Event or Problem Description
A nurse reported that during an intraocular lens (iol) implant procedure, there was a malfunction when trying to inject a lens it was damaged.There was a patient contact, but no patient harm.The procedure was completed with new iol.No further information available.
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
The product was returned for analysis and the reported complaint could not be observed.No damage was observed to the returned product.The device was returned loose in the carton.The lock-out assembly has been removed.The plunger is oriented correctly.The plunger has been fully advanced outside the tip of the device.Viscoelastic is dried in the device.No damage or abnormalities observed.The lens returned in a plastic container.Solution is dried on both surfaces of the iol.The device was returned fully activated.The lens was returned outside the device.No damage was observed to the device or to the lens.The reported complaint is lacking in relevant information such as the type of defect observed to complete a thorough investigation.Based on the results from the product history record, the products met release criteria.The manufacturer internal reference number is: (b)(4).